Just curious, what happens when you are out in the sun? Your body should make vitamin D with sun exposure (unless you are wearing sunscreen). If you don't have this reaction in the sun, I would say that it is an ingredient beside the vitamin in the supplements and to keep trying different options for one that works for you. Or plan on getting 30+ minutes (depending on how much of your body is exposed) of sunscreen free exposure every day (tanning beds don't count).
Just some thoughts. I pray that you find some answers.
Hi, welcome to the forum, few of the individuals are known to be allergic to vitamin D. Other possibilities are excess of vitamin D or lack of vitamin D is also associated with allergy. Other possibility is you may allergic to any other components of the formulations. But the cause for such event is not clear but many theories have put forth. In such cases Vitamin D containing food should be avoided like fortified milk, fatty fish and fish oils.
During the allergic attack, conditions can be treated by oral anti histaminics and corticosteroids. Prevention would be the best measure. I suggest you to consult allergy specialist. Take care and regards.
Hello Dr Rajput, my wife has multiple chemical sensitivity. She is unable to go out into the sunshine without breaking out in sores or feeling light headed. She is unable to take any type of artificial Vitamin D, especially No: 2 and 3,(ergo/cole). The allergies mostly started after she had intramuscular injections of Vitamin B12, it all went downhill after two of those. She really needs help but every doctor has seen has no idea at all,even endochronologists and immunologists, can you suggest anything ????.HELP!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.